# SDR UIEA2021061101329

- Difficulty date: June 12, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 76,860 hours, 14,194 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Plate
- Part number: 314T311415
- Condition: Worn
- Location: Fan Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 ENG, FWD SUPPORT OF FAN COWL LH/RH IN NOSE COWL, HAS ELONGATED HOLE.( REMOVED AND REPLACED DAMAGED PLATE AT #2 ENG FWD SUPPORT FAN COWL L/H AND R/H PER B767-300 AMM 20-11-00-910-802-. )
